International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 667-678
The -transformation of certain positive linear operators
1Universitatea din Sibiu, Facultatea de Stiinte, B-dul Victoriei Nr 20, Sibu 2400, Romania
2Universitat Dortmund, Lehrstuhl VIII fur Matehmatik, Dortmund 44221, Germany
Received 6 October 1994; Revised 30 October 1994
Copyright © 1996 Aleandru Lupaş and Detlef H. Mache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The intention of this paper is to describe a construction method for
a new sequence
of linear positive operators, which enables us to get a pointwise order of approximation regarding
the polynomial summator operators which have best
properties of approximation.